# SDR ALG2001F00024

- Difficulty date: June 17, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 7610608004102
- Condition: Cracked
- Location: M/R Damper
- Component: Damper, Skrsky
- Component part number: 7610608000044
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIELD INSPECTION, FOUND ROD END CRACKED AT BARREL NUT SEAT.
